# SDR 96ZZZX1516

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4686N
- Make and model: Cessna 414A
- Aircraft serial: 414A0075
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 511523716
- Condition: Failed
- Location: Flap
- Part time: 8,066 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WERE BEING LOWERED.  A POPPING SOUND WAS HEARD.  IT WAS DISCOVERED THE FLAP ACTUATOR HAD FAILED INTERNALLY.  FLAP ACTUATOR REPLACED.
